loading page

LUPUS ANTICOAGULANT HYPOPROTHROMBINEMIA SYNDROME: A CASE REPORT
  • +3
  • Natalia Acedo,
  • Alejandro Cabrero,
  • Eliana Samantha Feijoó,
  • Cristina García,
  • Ana M Ortiz,
  • Adrián Alegre
Natalia Acedo
Hospital Universitario de la Princesa
Author Profile
Alejandro Cabrero
Hospital Universitario de la Princesa
Author Profile
Eliana Samantha Feijoó
Hospital Universitario de la Princesa
Author Profile
Cristina García
Hospital Universitario de la Princesa
Author Profile
Ana M Ortiz
Hospital Universitario de la Princesa
Author Profile
Adrián Alegre
Hospital Universitario de la Princesa
Author Profile

Abstract

Lupus anticoagulant hypoprothrombinemia síndrome (LAHPS) is a rare entity. A 54-year-old woman diagnosed with systemic lupus erythematosus (SLE) present in August 2020 with cerebellar haemorrhage, coagulation factor II deficiency was found. After increasing corticosteroid dose and adjustment of immunosuppressive therapy FII levels increased. She has no presented new haemorrhagic events.
23 Dec 2021Submitted to Clinical Case Reports
05 Jan 2022Assigned to Editor
05 Jan 2022Submission Checks Completed
13 Jan 2022Reviewer(s) Assigned
11 Aug 2022Review(s) Completed, Editorial Evaluation Pending